Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
Shello

Minocycline, need some help.

About 3-4 weeks ago I got prescribed minocycline (100 mg/day). I talked to my dermatologist about my light acne around my forehead. She told me to take this antibiotic for 8 weeks and then she'll evaluate the results.

Howewer, this week (while being on minocycline for 3 weeks already) the primary nodule returned on the middle of my nose! I've had these nodules for about 5 years now, and they've always been returning on the same spot, the exact same spot. I find it very odd. How could this nodule return while I'm being on damn antibiotics? It makes me so sad, stressed and insecure. I know I shouldn't let this make me feel bad about myself, but it just does.

I didn't know what to do and called my dermatologist to make a new appointment. Next Monday, I'll pay a visit to my dermatologist. I have no idea what she might do now, while I'm in the middle of an antibiotic-course. This nodule in the middle of my nose hurts so damn much, plus I have to go to school tomorrow! Got absolutely no idea what to do. Can someone maybe give their story or whatever? Or what (other) antibiotic or medicine will get rid of this nodule?

Share this post


Link to post
Share on other sites

Minocycline is very very bad for your system and you should discontinue taking it immediately. It kills the good bacteria in your digestive tract. All you have to do is google it and you will find tons and tons of health experts who explain how bad it is. I took it for years and it depressed my entire system, it led to premature hair thinning, a candida infection, and depression. To reverse it you have to take probiotics. It will not cure acne in the long term in fact it makes it worse because your body can no longer kill the harmful bacteria it encounters on a daily basis from food and water. Research it and stop taking it right now.

Share this post


Link to post
Share on other sites

They usually suggest that you give things about eight weeks before you can see if it's working for you. Sometimes a new course of antibiotics can cause a breakout and things get a little worse while your system adjusts, then things might start to clear up. I'm not a doctor of course, but that's how things have gone in my experience with the various antibiotics I've taken over the years. Obviously up to you whether you carry on with it until you see the derm, but try not to worry yourself too much. If you use any topical creams or anything like that for your skin, you could apply that to the nodule during the week and see how it goes. I'm sure your derm will be able to give you an idea of whether it's as a direct ruslt of starting the antibiotics and if you'd need to change anything. :)

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×